# SDR UALA2011062303091

- Difficulty date: June 23, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,047 hours, 11,589 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 2f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2F FWD EMERGENCY LIGHT INOPERATIVE.  REPLACED FWD LIGHT ASSY.  OPS CHECKED GOOD.
